skin-hair-icon
Hair_growth on_body/ face
From the past one week iam seeing hair growth on face and body..iam taking vitamin C pills ..and Vitamin E pills will that effect please suggest
91 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Hello there, No there is no direct action of Vit C&E for the facial hair that you are experiencing. I would like to know if you are using any steroid creams like your night creams or such, in case so avoid them
Next Steps
I would suggest you to get a PCOS profile done in order to rule out any PCOD & would suggest you to consult a dermatologist near you for further management
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
First rule out any steroid cream application or history of pcod. For hair growth laser is best option with supportive treatment
Next Steps
consult dermatologist for further evaluation
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.